Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
zara2012

Insomnia From Spiro?

Recommended Posts

Has anyone else experienced trouble falling asleep during the time they took spiro?

I've been on spiro for 3 weeks now, and only a week ago my dose was pushed from 50mg to 100mg and this entire week I have been struggling to fall asleep more then ever before

Share this post


Link to post
Share on other sites

Has anyone else experienced trouble falling asleep during the time they took spiro?

I've been on spiro for 3 weeks now, and only a week ago my dose was pushed from 50mg to 100mg and this entire week I have been struggling to fall asleep more then ever before

Other women that have had this problem fixed it by taking their entire dose in the morning, or taking the second dose no later than 3pm.

Share this post


Link to post
Share on other sites

But is it safe to do that?

Yep. My derm told me to do that anyway, and I haven't experienced any problems taking my dose all at once or earlier in the afternoon.

Edited by Green Gables

Share this post


Link to post
Share on other sites

But is it safe to do that?

Yep. My derm told me to do that anyway, and I haven't experienced any problems taking my dose all at once or earlier in the afternoon.

I guess I'll start doing that tomorrow and hopefully I can fall asleep again! Thanks!!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×